# SDR BQVA2011031400008

- Difficulty date: March 9, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N540EA
- Make and model: Gulstm G1159
- Aircraft serial: 174
- Aircraft time: 13,813 hours, 7,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shim
- Condition: Corroded
- Location: Bs 580 S24l
- Part time: 13,813 hours, 7,318 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON STRINGER 24L AND SOME CORROSION FOUND ON THE SHIM DURING THE FS 580 BULKHEAD COMSCAN INSPECTION (CMP CODE 539435). (ORIGINAL SUBMISSION 3/14/11)
